CureZone   Log On   Join
Re: MMS Side Effect - Weird Eye Problems
 
charda01 Views: 1,274
Published: 14 months ago
 
This is a reply to # 1,144,244

Re: MMS Side Effect - Weird Eye Problems


I just started having the flashing problem a few days ago and I have been taking just a few drops a day for about a week. (I have chemical sensitivity, so I'm being very conservative with the dosing.) When this happens I also feel like it is hard for my eyes to focus and it scares the hell out of me. I don't know about the artery clearing idea--that sounds pretty far fetched to me. The eye is an incredibly sensitive organ and it seems to me possible that something that is essentially bleach may not be good for it even in very small doses. I hope some more people with more information about this issue respond. Has it cleared up for you? Have you stopped taking the Miracle-Mineral-Supplement ?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.188 sec, (1)